Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 69, NWS Shreveport, LA

April 7, 20195 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 7, 2019, 6:16 AM CDT for 5 counties in Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2019, 6:16 AM CDT (11:16 UTC)
Expired
Apr 7, 2019, 7:15 AM CDT
In force
59 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Camp County, TX, Cass County, TX, Marion County, TX, Morris County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 5:25 AM CDT, 51 minutes earlier.

Area forecast discussion, Apr 7, 5:25 AM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
525 AM CDT Sun Apr 7 2019

.SHORT TERM.../Sunday through Monday/

A huge range of 60s this morning with light and variable winds.
Skies are cloudy and less than half sites at this time are seeing
any patchy fog issue, mainly in E TX where rains have just lifted
across I-20 and continue Northward. We had some decent totals
yesterday with another 1 to 3 inches possible today and tonight.

The SPC continues a large slight risk area for today and hail
continues to be primary threat today and this evening. Tomorrow
their marginal area will lie over the Eastern edge of our cwa.
The models show the upper low flying right overhead with a weak
surface reflection focusing all the activity on the Eastern half.
Pollen continues to just give up. We will continue with near
average temps through Monday. /24/

.LONG TERM.../Monday Night through Sunday/

Despite the semi-closed nature of the upper trough by tonight and
Monday, the majority of the progs have trended with a faster
movement of the low/trough into the Lower MS Valley Monday evening,
with the exception of the NAM, which is considerably slower with
the low over Wrn LA early Monday evening. Have trended more with a
blend of the models but a bit faster than the NAM (considering
consistency in the models for the past couple of days), with some
isolated -SHRA possibly lingering in the evening near the trough/low
center over Scntrl AR/Ern sections of Ncntrl LA. Thus, have re-
inserted slight chance pops for these areas Monday evening, before
drying/subsidence just behind the departing system should end any
residual -SHRA by 06Z Tuesday. Otherwise, a dry NW flow aloft will
commence late Monday night in wake of the departing trough, allowing
for drier air to spill SE into the region. Weak sfc ridging will
build into the region as well, with enhanced subsidence within the
dry air mass in place expected to result in above normal temps as
readings climb into the lower to mid 80s.

This sfc ridge should shift E of the region Tuesday night, with the
pressure gradient tightening across the Srn Plains and much of our
region Wednesday in response to deepening sfc cyclogenesis that will
occur over portions of Wrn and Cntrl KS ahead of an amplifying upper
trough that will cross the Rockies. Despite the increasing Srly low
level flow, moisture will be hard to come by, which should result in
much above normal temps by afternoon as they climb into the mid and
possibly upper 80s. The SWrly LLJ will persist Wednesday night which
should maintain sfc winds overnight and thus milder min temps, with
the low level moisture field finally beginning to deepen somewhat
after 12Z Thursday ahead of an associated cold front that will enter
extreme SE Ok/SW AR/NE TX after daybreak. The GFS/Canadian continue
to suggest that the potential for isolated convection developing by
afternoon just ahead of the cold front over Scntrl AR/much of N LA,
with the ECMWF finally on board with isolated convection developing
as well. Have maintained slight chance pops over these areas through
Thursday evening, with the front still expected to exit the region
by 06Z Friday. Cooler (more seasonal temps) and drier air will spill
SE in wake of the fropa, with sfc ridging expected to build S to the
coast Friday. SW flow aloft will persist in wake of the fropa
though, ahead of an amplifying longwave trough that will dig through
the Desert SW Saturday and into the Srn Rockies and eventually Srn
Plains Saturday night/Sunday. This should result in increasing
overrunning convection as it spreads NE across the region Saturday
through Sunday. For now, have carried mid chance pops areawide with
the potential for pops to be increased in subsequent forecasts.
/15/

&&

.PREV DISCUSSION... /issued 1147 PM CDT Sat Apr 6 2019/

AVIATION...
Ceilings to become MVFR overnight with showers and thunderstorms
returning shortly after daybreak across area terminals. -TSRA
conditions expected through much of the day Sunday. Otherwise,
southeast winds around 5 to 10 knots expected through the
overnight hours, decreasing to 5 knots after 07/12Z. Winds to
become light and variable after 08/00Z with MVFR conditions
and patchy light rain possible through Sunday evening. /05/

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  61  77  57 /  80  80  40  10
MLU  79  63  76  57 /  80  80  60  20
DEQ  74  59  78  51 /  50  60  30   0
TXK  73  60  77  55 /  60  70  40  10
ELD  76  60  75  54 /  70  80  60  20
TYR  73  60  78  56 /  60  70  30   0
GGG  74  60  79  55 /  80  70  30   0
LFK  74  61  79  57 /  80  80  30   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

24/15
Hazardous weather outlook, Apr 6, 12:16 PM CDT, 18 hours before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
1216 PM CDT Sat Apr 6 2019

TXZ124>126-136>138-149>153-165>167-071100-
Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
1216 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for portions of east Texas and
northeast Texas.

.DAY ONE...This Afternoon and Tonight...

A Tornado Watch is in effect until 6 PM CDT this afternoon.

Strong to severe thunderstorms are likely today ahead of a strong
upper level trough. The storms are expected to intensify as a warm
front moves northward and instability increases. The severe
weather threat should gradually diminish this evening. However,
strong to severe thunderstorms are expected to redevelop late
tonight and into the early morning hours of Sunday over portions
of East Texas.

During both rounds of severe weather, the primary threats will be
isolated tornadoes, damaging winds, and large hail. Locally heavy
rainfall may also lead to isolated flash flooding, especially
where storms repeatedly move over the same locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Strong to severe thunderstorms are likely Sunday and should become
widespread by Sunday afternoon. Isolated tornadoes, damaging
winds, and large hail will be the primary threats. Locally heavy
rainfall may also lead to isolated flash flooding. The threat for
severe weather and heavy rainfall should diminish from southwest
to northeast Sunday night, but a few isolated thunderstorms may
persist until late Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and again
late tonight and into Sunday.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-071100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-
1216 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Strong to severe thunderstorms are likely today ahead of a strong
upper level trough. The storms are expected to intensify as a warm
front moves northward and instability increases. The severe
weather threat should gradually diminish this evening. However,
strong to severe thunderstorms are expected to redevelop late
tonight and into the early morning hours of Sunday over portions
of East Texas, Southwest Arkansas, and Northwest Louisiana.

During both rounds of severe weather, the primary threats will be
isolated tornadoes, damaging winds, and large hail. Locally heavy
rainfall may also lead to isolated flash flooding, especially
where storms repeatedly move over the same locations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Strong to severe thunderstorms are likely Sunday and should become
widespread by Sunday afternoon. Isolated tornadoes, damaging
winds, and large hail will be the primary threats. Locally heavy
rainfall may also lead to isolated flash flooding. The threat for
severe weather and heavy rainfall should diminish from southwest
to northeast Sunday night, but a few isolated thunderstorms may
persist until late Monday afternoon.

Isolated thunderstorms will be possible Thursday afternoon and
evening over portions of Southern Arkansas and North Central
Louisiana as a cold front moves across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and again
late tonight and into Sunday.

09

In the hours before

Special weather statement, Apr 7, 5:11 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
511 AM CDT Sun Apr 7 2019

LAZ006-071100-
Union LA-
511 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION PARISH UNTIL 600 AM
CDT...

At 511 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Farmerville, or 16 miles northeast of Ruston,
moving northeast at 50 mph.

Half inch to penny size hail will be possible with this storm.

Locations impacted include...
Farmerville, Marion, Bayou D Arbonne Lake, Linville and Haile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3268 9250 3270 9252 3272 9252 3272 9254
      3275 9257 3301 9211 3301 9207 3298 9208
      3297 9207 3297 9208 3292 9207 3287 9208
      3284 9206 3283 9207 3280 9206
TIME...MOT...LOC 1011Z 230DEG 44KT 3274 9248

15
Local storm report, Apr 7, 5:19 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             3 E MINDEN              32.61N 93.22W
04/07/2019  E0.75 INCH       WEBSTER            LA   TRAINED SPOTTER

            HAIL FELL BETWEEN OLD ARCADIA ROAD AND
            HIGHWAY 80 ON THE EAST SIDE OF MINDEN.

&&

15
Special weather statement, Apr 7, 5:43 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
543 AM CDT Sun Apr 7 2019

TXZ109>111-125-071130-
Upshur TX-Camp TX-Morris TX-Titus TX-
543 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSHUR...SOUTHERN
MORRIS...SOUTHEASTERN TITUS AND CAMP COUNTIES UNTIL 630 AM CDT...

At 542 AM CDT, Doppler radar was tracking a strong thunderstorm near
Leesburg, moving northeast at 30 mph.

Penny to nickel size hail will be possible with this storm.

Locations impacted include...
Pittsburg, Daingerfield, Cason, Cookville, Midway, Roeder, Harvard
and Center Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3278 9503 3285 9513 3324 9486 3305 9467
TIME...MOT...LOC 1042Z 216DEG 27KT 3289 9504

15
Special weather statement, Apr 7, 5:45 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
545 AM CDT Sun Apr 7 2019

TXZ112-071145-
Cass TX-
545 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS COUNTY UNTIL
645 AM CDT...

At 545 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Linden, or 20 miles southwest of Atlanta, moving
northeast at 35 mph.

Half inch to penny size hail will be possible with this storm.

Locations impacted include...
Atlanta, Linden, Queen City, Bivins, Fairview, Avinger and Bloomburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3327 9405 3327 9404 3302 9404 3289 9438
      3289 9455
TIME...MOT...LOC 1045Z 230DEG 28KT 3292 9443

15
Special weather statement, Apr 7, 5:59 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
559 AM CDT Sun Apr 7 2019

ARZ071-072-LAZ002-071145-
Lafayette AR-Columbia AR-Bossier LA-
559 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAFAYETTE...
SOUTHWESTERN COLUMBIA COUNTIES IN SOUTHWESTERN ARKANSAS AND NORTH
CENTRAL BOSSIER PARISHES UNTIL 645 AM CDT...

At 559 AM CDT, Doppler radar was tracking a strong thunderstorm over
Plain Dealing, or 14 miles southwest of Springhill, moving northeast
at 25 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Plain Dealing, Taylor, Welcome, State Line and Bolinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3302 9345 3302 9351 3299 9352 3298 9353
      3296 9352 3285 9368 3289 9376 3319 9353
      3308 9336
TIME...MOT...LOC 1059Z 217DEG 23KT 3290 9368

15
Special weather statement, Apr 7, 6:07 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
607 AM CDT Sun Apr 7 2019

TXZ110>112-125-126-071145-
Upshur TX-Cass TX-Camp TX-Marion TX-Morris TX-
607 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CASS...WESTERN
MARION...NORTHEASTERN UPSHUR...SOUTHEASTERN MORRIS AND SOUTHEASTERN
CAMP COUNTIES UNTIL 645 AM CDT...

At 607 AM CDT, Doppler radar was tracking a strong thunderstorm just
north of Gilmer, moving northeast at 30 mph.

Penny to nickel size hail will be possible with this storm.

Locations impacted include...
Gilmer, Hughes Springs, Lone Star, Jenkins, Cedar Springs, Avinger,
Lafayette, Holly Springs and Bettie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3270 9494 3277 9501 3307 9465 3294 9450
TIME...MOT...LOC 1106Z 225DEG 28KT 3279 9491

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:13 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby23 min
Apr 6, 8:09 PM CDTSpecial Weather StatementSHVPanola51 min
Apr 6, 8:15 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches21 min
Apr 6, 8:53 PM CDTSpecial Weather StatementSHVShelby52 min
Apr 6, 9:14 PM CDTSevere Thunderstorm WarningSHVSan Augustine, Shelby46 min
Apr 7, 3:40 AM CDTSpecial Weather StatementSHVUpshur50 min
Apr 7, 4:21 AM CDTSpecial Weather StatementSHVGregg54 min
Apr 7, 5:07 AM CDTSpecial Weather StatementSHVSmith38 min
Apr 7, 5:43 AM CDTSpecial Weather StatementSHVCamp47 min
Apr 7, 5:45 AM CDTSpecial Weather StatementSHVCass60 min
Apr 7, 6:07 AM CDTSpecial Weather StatementSHVUpshur38 min
Apr 7, 7:07 AM CDTSevere Thunderstorm WarningSHVBowie, Cass53 min
Apr 7, 9:16 AM CDTSpecial Weather StatementSHVHarrison44 min
Apr 7, 9:30 AM CDTSpecial Weather StatementSHVRusk60 min
Apr 7, 10:00 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby3 days
Apr 7, 10:04 AM CDTAreal Flood AdvisorySHVHarrison, Marion3 hr
Apr 7, 11:25 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood21 days
Apr 7, 11:25 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston68 days
Apr 7, 11:25 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity6 days
Apr 7, 11:50 AM CDTRiver Flood WarningSHVGregg57 hr
Apr 7, 1:00 PM CDTTornado WarningSHVShelby12 min
Apr 7, 2:45 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Sabine, San Augustine60 min
Apr 7, 2:47 PM CDTTornado WarningSHVAngelina, Nacogdoches17 min
Apr 7, 3:51 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby, Smith54 min
Apr 7, 4:08 PM CDTAreal Flood AdvisorySHVSabine3 hr
Apr 7, 4:32 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk47 min
Apr 7, 4:43 PM CDTAreal Flood AdvisorySHVGregg, Harrison, Panola, Rusk, Shelby, Upshur3 hr
Apr 6, 7:23 PM CDTAreal Flood AdvisorySHVJackson, Lincoln, Union112 min
Apr 6, 7:42 PM CDTFlash Flood WarningSHVJackson, Lincoln, Union3 hr
Apr 6, 8:06 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn39 min
Apr 6, 8:28 PM CDTAreal Flood AdvisorySHVGrant, Natchitoches, Winn2 hr
Apr 6, 8:42 PM CDTAreal Flood AdvisorySHVGrant, Natchitoches, Winn2 hr
Apr 6, 8:53 PM CDTSevere Thunderstorm WarningSHVGrant, Jackson, Natchitoches, Winn37 min
Apr 6, 9:28 PM CDTSevere Thunderstorm WarningSHVJackson, Winn47 min
Apr 6, 9:32 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union43 min
Apr 6, 9:34 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn41 min
Apr 6, 10:17 PM CDTSpecial Weather StatementSHVWinn43 min
Apr 6, 10:19 PM CDTSpecial Weather StatementSHVLaSalle41 min
Apr 6, 10:42 PM CDTSpecial Weather StatementSHVUnion33 min
Apr 6, 11:16 PM CDTSpecial Weather StatementSHVNatchitoches, Winn59 min
Apr 6, 11:18 PM CDTSpecial Weather StatementSHVCaldwell57 min
Apr 6, 11:26 PM CDTAreal Flood AdvisorySHVGrant, Natchitoches, Winn3 hr
Apr 6, 11:27 PM CDTAreal Flood AdvisorySHVCaldwell, Grant, LaSalle, Winn3 hr
Apr 7, 12:11 AM CDTSpecial Weather StatementSHVCaldwell64 min
Apr 7, 12:56 AM CDTAreal Flood AdvisorySHVCaldwell, Jackson, Ouachita, Winn3 hr
Apr 7, 3:02 AM CDTSpecial Weather StatementSHVBossier43 min
Apr 7, 3:31 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Webster44 min
Apr 7, 4:01 AM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union59 min
Apr 7, 4:59 AM CDTSpecial Weather StatementSHVUnion46 min
Apr 7, 5:11 AM CDTSpecial Weather StatementSHVUnion49 min
Apr 7, 6:43 AM CDTSevere Thunderstorm WarningSHVBossier, Webster62 min
Apr 7, 7:56 AM CDTAreal Flood AdvisorySHVClaiborne, Webster4 hr
Apr 7, 10:01 AM CDTRiver Flood WarningSHVWebster52 days
Apr 7, 10:01 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster21 days
Apr 7, 10:28 AM CDTRiver Flood WarningSHVCaldwell, Grant, LaSalle, Winn21 days
Apr 7, 1:23 PM CDTSpecial Weather StatementSHVClaiborne52 min
Apr 7, 1:56 PM CDTSpecial Weather StatementSHVGrant49 min
Apr 7, 1:58 PM CDTSpecial Weather StatementSHVSabine47 min
Apr 7, 2:22 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn53 min
Apr 7, 2:24 PM CDTSevere Thunderstorm WarningSHVOuachita52 min
Apr 7, 2:28 PM CDTSevere Thunderstorm WarningSHVUnion47 min
Apr 7, 2:35 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Winn39 min
Apr 7, 2:58 PM CDTAreal Flood AdvisorySHVBienville, Claiborne, Lincoln, Union3 hr
Apr 7, 2:59 PM CDTSevere Thunderstorm WarningSHVUnion61 min
Apr 7, 3:13 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine, Winn62 min
Apr 7, 3:19 PM CDTSevere Thunderstorm WarningSHVOuachita26 min
Apr 7, 3:35 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Union41 min
Apr 7, 3:45 PM CDTSevere Thunderstorm WarningSHVOuachita20 min
Apr 7, 3:57 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 3 more63 min
Apr 7, 4:28 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches40 min
Apr 7, 4:40 PM CDTAreal Flood AdvisorySHVBienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more3 hr
Apr 7, 4:52 PM CDTAreal Flood AdvisorySHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Winn3 hr
Apr 7, 4:56 PM CDTSevere Thunderstorm WarningSHVGrant, Winn16 min
Apr 7, 5:26 PM CDTFlash Flood WarningSHVClaiborne, Webster6 hr
Apr 7, 6:03 PM CDTSpecial Weather StatementSHVOuachita27 min
Apr 7, 6:35 PM CDTAreal Flood AdvisorySHVJackson, Lincoln, Ouachita3 hr
Apr 7, 4:49 AM CDTSpecial Weather StatementSHVUnion26 min
Apr 7, 5:59 AM CDTSpecial Weather StatementSHVLafayette46 min
Apr 7, 7:21 AM CDTSpecial Weather StatementSHVUnion24 min
Apr 7, 7:44 AM CDTSevere Thunderstorm WarningSHVLafayette, Miller32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.